# SDR AALA201808219001

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug MD 83
- Aircraft serial: 53632
- Aircraft time: 51,520 hours, 26,161 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: 3069
- Condition: Failed
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR WAS DETECTED AFTER TAKEOFF AND WHEN LANDING,   FUEL ODOR IN CABIN AND COCKPIT AREAS.  THE AIRCRAFT WAS GROUNDED. FOUND THE LEFT PRESSURE REGULATOR VALVE FAILED. REPLACED THE PRESSURE REGULATOR VALVE IAW MM 21-31-01.  SYSTEM OPS AND LEAK CHECKED GOOD, NO FURTHER ODORS NOTED.
